Simultaneous approximation of a set of bounded real functions. (English) Zbl 0183.32801

Full Text: DOI


[1] Charles B. Dunham, Simultaneous Chebyshev approximation of functions on an interval, Proc. Amer. Math. Soc. 18 (1967), 472 – 477. · Zbl 0154.05904
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.